On the rate of convergence in the central limit theorem for martingale difference sequences
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 1, pp. 35-43.
@article{AIHPB_2005__41_1_35_0,
     author = {Ouchti, Lahcen},
     title = {On the rate of convergence in the central limit theorem for martingale difference sequences},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {35--43},
     publisher = {Elsevier},
     volume = {41},
     number = {1},
     year = {2005},
     doi = {10.1016/j.anihpb.2004.03.003},
     zbl = {1063.60060},
     mrnumber = {2110445},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_1_35_0/}
}
Ouchti, Lahcen. On the rate of convergence in the central limit theorem for martingale difference sequences. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 1, pp. 35-43. doi : 10.1016/j.anihpb.2004.03.003. http://www.numdam.org/item/AIHPB_2005__41_1_35_0/

[1] A.C. Berry, The accuracy of the Gaussian approximation to the sum of independent variates, Trans. Amer. Math. Soc. 49 (1941) 122-136. | JFM 67.0461.01 | MR 3498

[2] P. Billingsley, Convergence of Probability Measures, Wiley, 1968. | MR 233396 | Zbl 0172.21201

[3] E. Bolthausen, Exact convergence rates in some martingale central limit theorems, Ann. Probab. 10 (3) (1982) 672-688. | MR 659537 | Zbl 0494.60020

[4] M. El Machkouri, D. Volný, On the central and local limit theorems for martingale difference sequences, Stochastics and Dynamics, submitted for publication. | MR 2069687 | Zbl 1080.60015

[5] C.G. Esseen, On the Liapounoff limit of error in the theory of probability, Ark. Math. Astr. och Fysik A 28 (1942) 1-19. | JFM 68.0277.02 | MR 11909

[6] B.V. Gnedenko, A.N. Kolomogorov, Limit Distributions for Sums of Independent Random Variables, Addison-Wesley, Reading, MA, 1954, translated by K.L. Chung. | MR 62975 | Zbl 0056.36001

[7] W.F. Grams, Rate of convergence in the central limit theorem for dependent variables, Dissertation, Florida State Univ., 1972.

[8] E. Haeusler, On the rate of convergence in the central limit theorem for martingales with discrete and continuous time, Ann. Probab. 16 (1) (1988) 275-299. | MR 920271 | Zbl 0639.60030

[9] T. Nakata, On the rate of convergence in mean central limit theorem for martingale differences, Rep. Statist. Appl. Res. Un. Japan. Sci. Engrs. 23 (1976) 10-15. | MR 451362 | Zbl 0372.60063

[10] P. Hall, C.C. Heyde, Martingale Limit Theory and Its Application, Academic Press, New York, 1980. | MR 624435 | Zbl 0462.60045

[11] I.A. Ibragimov, A central limit theorem for a class of dependent random variables, Theory Probab. Appl. 8 (1963) 83-89. | MR 151997 | Zbl 0123.36103

[12] Y. Kato, Rates of convergence in central limit theorem for martingale differences, Bull. Math. Statist. 18 (1979) 1-8. | MR 517156 | Zbl 0401.60018

[13] M. Loève, Probability Theory, D. Van Nostrand, Princeton, NJ, 1955. | MR 123342 | Zbl 0108.14202